# SDR MT92010F00000

- Difficulty date: July 23, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N208N
- Make and model: Cessna 208B
- Aircraft serial: 208B0279
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3M
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: C20050R
- Condition: Failed
- Location: Cockpit
- Part time: 10,261 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING RUNWAY 19 AND AT AN ALTITUDE OF 300 FT, THE ENGINE WARNING LIGHT ILLUMINATED AND THE WARNING SIREN SOUNDED.  THE PILOT MAINTAINED ALTITUDE; PULLED THE FIRE-WARNING BRAKER; AND EXECUTED A 270 DEGREE TURNBACK TO THE AIRPORT.  NO EMERGENCY WAS DECLARED ON OPEN FREQUENCY.    MX ASKED PILOT TO CHECK WARNING "TEST" SWITCH.  SWITCH TESTED TWICE & FUNCTIONED NORMALLY.  ON THIRD TEST, ENTIRE SWITCH BROKE INTO SEVERAL PIECES & FELL AWAY FROM PANEL.  MRA 755 ARRIVED AROUND 2300 LOCAL, ALONG WITH THE MECHANIC.  THE SWITCH WAS REPLACED, CHECKED, AND FUNCTIONED NORMALLY.  ACFT LEFT AIRPORT ARRIVED AT HOME BASE.  NO FURTHER INCIDENTS WERE REPORTED.
